Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Self-adjointness of a generalized Camassa-Holm equation
Blekinge Tekniska Högskola, Sektionen för ingenjörsvetenskap, Avdelningen för matematik och naturvetenskap.
Blekinge Tekniska Högskola, Sektionen för ingenjörsvetenskap, Avdelningen för matematik och naturvetenskap.
Ansvarig organisation
2011 (Engelska)Ingår i: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 218, nr 6, s. 2579-2583Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

It is well known that the Camassa-Holm equation possesses numerous remarkable properties characteristic for KdV type equations. In this paper we show that it shares one more property with the KdV equation. Namely, it is shown in [1,2] that the KdV and the modified KdV equations are self-adjoint. Starting from the generalization [3] of the Camassa-Holm equation [4], we prove that the Camassa-Holm equation is self-adjoint. This property is important, e.g. for constructing conservation laws associated with symmetries of the equation in question. Accordingly, we construct conservation laws for the generalized Camassa-Holm equation using its symmetries.

Ort, förlag, år, upplaga, sidor
Elsevier , 2011. Vol. 218, nr 6, s. 2579-2583
Nyckelord [en]
Camassa-Holm equation, Conservation laws, Quasi self-adjointness
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:bth-7381DOI: 10.1016/j.amc.2011.07.074ISI: 000296278800020Lokalt ID: oai:bth.se:forskinfo26624310AEF85400C1257979002F654BOAI: oai:DiVA.org:bth-7381DiVA, id: diva2:834989
Tillgänglig från: 2012-09-18 Skapad: 2012-01-02 Senast uppdaterad: 2017-12-04Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Ibragimov, Nail H.Khamitova, Raisa

Sök vidare i DiVA

Av författaren/redaktören
Ibragimov, Nail H.Khamitova, Raisa
Av organisationen
Avdelningen för matematik och naturvetenskap
I samma tidskrift
Applied Mathematics and Computation
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 1986 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf